Anonymous

What Does It Means When Your Right Eye Twitches?

4

4 Answers

Anonymous Profile
Anonymous answered
Usually it meas that something good is going to happen and ruth be told its true it happens 2 me
Anonymous Profile
Anonymous answered
Maybe the following explanations will give some clues to that issue : -      In terms of chronic rapid eyelid-twitching / eye-blinking, it's actually called Blepharospasm which is a symptom of involuntary and uncontrollable movements in the muscles around a person's eyes which in turn make them appear like 'blinking non-stop' to other people.

In certain cases, this may be caused by myasthenia (muscular weakness) in the eyes
organ as a result of
stresses, overstraining of the eyes, lacks of sleeps, the serious lacks of certain nutrients / minerals to support the normal functionings / movements of your eyelid
muscles etc.

Next, in the case whereby no stress, any kinds of viral / parasital / bacteria infections, overstraining of the eyes etc are involved whilst the eyelids and the entire organs just look superficially normal and ok, and at the same time, the eyelid-twitching / eye-blinking just get 'unexplainedly' from bad to worse from time to time, such medical scenarios could actually be caused by other
neuromuscular disorders which are much more complicated.

And in terms of such neuromuscular disorders, they may arise as a neurological /
Tardive Dyskinesia side effect of certain medications, especially the powerful mind-altering tranquilizers of antipsychotics / neuroleptics, particularly when such medications are over-relied on to the point of sheer abuse.

In such a connection, please consider the following excerpts : -

"Chlorpromazine ( a type of antipsychotic / neuroleptic meant for mental disorders) side effects :

Get emergency medical help if you have any of these signs of an allergic reaction: Hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop taking chlorpromazine and call your doctor at once if you have a serious side effect such as:

twitching or uncontrollable movements of your eyes, lips, tongue, face, arms, or
legs;"


which are quoted from the website :

www.drugs.com

Other Related Information :

www.bettervisionforums.com             

Answer Question

Anonymous